MathSciNet Relay Station
MathSciNet bibliographic data
MR2229383 (2007a:58033) 58J50 (11Z05 35P15 37F35)
Baragar, Arthur Fractals and the base eigenvalue of the Laplacian on certain noncompact surfaces. Experiment. Math. 15 (2006), no. 1, 33–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement